Zoloft - On day 4 of my 25mg dose. Some effects not bad but mainly just insomnia. I am to up my dose
- 4 Jun 2014 by dude85
- 5 June 2014
- zoloft, insomnia, panic disorder, social anxiety disorder, side effect, dosage
... to 50mg after day 7 but can do it earlier to speed up the process considers my side effect are not bad? Ive read a lot of bad stories of side effects but this hasnt been a issue for me really. At least not now.
I take the 25mg at night first week then daily when I up to 100mg. I have few extra to spare if I can up the dose earlier than a week. ive done the math:)
Thanks for your time
When I was on Zoloft the insomnia never did go away at similar doses that you are taking. I wound up switching to Prozac and had no insomnia issues.
Best of luck to you, I can
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Nov 2015 • 3 answers
Posted 1 Feb 2016 • 3 answers
Posted 27 Jun 2017 • 5 answers
Posted 22 Apr 2018 • 2 answers
Posted 29 Jun 2018 • 1 answer